Mississippi, 2013Hail and Damaging Winds in Mississippi, March 31, 2013
March 31, 2013 · NWS JAN · 5 events in 5 counties and zones
A series of weather disturbances moving through the area, combined with adequate moisture, produced showers and thunderstorms across the region. Some of the thunderstorms produced damaging winds and some hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $31,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A series of weather disturbances moving through the area, combined with adequate moisture, produced showers and thunderstorms across the region. Some of the thunderstorms produced damaging winds and some hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Mar 31, 3:15 AM CST, 1 hour 55 minutes earlier.
Area forecast discussion, Mar 31, 3:15 AM CST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
415 AM CDT SUN MAR 31 2013
.SHORT TERM...TODAY THROUGH MONDAY NIGHT...IT WILL BE A RATHER WET
EASTER SUNDAY FOR THE ARKLAMISS. SURFACE ANALYSIS HAD A STALLED
FRONT WELL NORTH OF OUR CWA ACROSS NORTHERN ARKANSAS AND CENTRAL
TENNESSEE BUT NORTHWEST FLOW ALOFT AND A SUBTLE DISTURBANCE WAS
GENERATING SHOWERS AND THUNDERSTORMS ALREADY ALONG AND NORTH OF THE
HIGHWAY 82 CORRIDOR. WATER VAPOR IMAGERY/RUC ANALYSIS SHOWED ANOTHER
SHORTWAVE MOVING INTO CENTRAL ARKANSAS AND A MORE POTENT SHORTWAVE
UPSTREAM OVER THE CENTRAL PLAINS THAT WILL SWING ACROSS THE REGION
LATER TODAY. THESE DISTURBANCES INCLUDING THE RIGHT REAR QUAD OF AN
80KT JET STREAK WILL COMBINE WITH DAYTIME HEATING AND AN INCREASE IN
DEEP MOISTURE TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS
OUR AREA THIS AFTERNOON AND EVENING. THE 00Z JAN SOUNDING SHOWED A
PW OF 1.09IN AND SURFACE DEW POINTS WERE RUNNING IN THE MID 50S. BY
AFTERNOON PWS ARE PROGGED TO BE NEAR 1.3IN WITH MID 60 DEW POINTS
NORTH TO THE INTERSTATE 20 CORRIDOR. MODELS STILL SHOW DEEP LATER
SHEAR BELOW 25KTS ACROSS THE NORTHERN AND CENTRAL PORTIONS OF OUR
AREA TODAY BUT GREATER SHEAR...MLCAPES NEAR 1000J/KG...MID LEVEL
LAPSE RATES OF 6.5-7.0C ARE EXPECTED IN OUR SOUTHWEST BY AFTERNOON
SHIFTING EAST BY EVENING. A FEW SEVERE STORMS WITH QUARTER SIZED
HAIL AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE THIS AFTERNOON AND
EARLY EVENING ACROSS THE SOUTHERN HALF OF OUR AREA. STRONG STORMS
WITH SMALL HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE TODAY OVER
OUR NORTHERN HALF. THE MORNING RAIN AND CLOUD COVER WILL DELAY
WARMING IN OUR NORTH AND SITES MAY NOT REACH THE LOWER 70S BUT
BREAKS IN THE CLOUD COVER AND A LATER START TO CONVECTION WILL ALLOW
MANY LOCATIONS ACROSS THE SOUTH TO REACH THE UPPER 70S. THERE WON'T
BE MUCH OF A WIND SHIFT WITH THE FRONT TONIGHT WHICH IS EXPECTED TO
STALL ACROSS THE CENTRAL PORTIONS OF THE AREA. THE LOSS OF DAYTIME
HEATING AND DRIER AIR FROM THE NORTH WILL LIMIT CONVECTION ACROSS
THE NORTH TONIGHT DESPITE ANOTHER SUBTLE DISTURBANCE BUT THE
PROXIMITY OF THE BOUNDARY WILL MAINTAIN LOW CHANCES OF RAIN ACROSS
THE CENTRAL AND SOUTH TONIGHT. FOR MONDAY HAVE LEANED TOWARD THE GFS
WHICH IS DRIER FOR THE NORTHERN HALF OF OUR CWA. YET ANOTHER
NORTHERN STREAM SHORTWAVE WILL SWING ACROSS THE REGION AND SEND A
STRONGER COLD FRONT THROUGH OUR AREA. THIS COLD FRONT IS NOT SLATED
TO ARRIVE UNTIL NEAR MIDNIGHT IN THE NORTH AND CLEAR OUR SOUTHERN
ZONES BY SUNRISE TUESDAY MORNING. THIS WILL ALLOW FOR A WARMER THAN
NORMAL DAY MONDAY AS MOST SITES TOP OUT IN THE MID TO UPPER 70S. WL
CARRY LOW POP CENTRAL AND SOUTH DUE TO THE STALLED BOUNDARY ACROSS
THE AREA. /22/
.LONG TERM...TUESDAY THROUGH NEXT SATURDAY...EXPECT GENERALLY COOLER
THAN NORMAL HIGH TEMPERATURES THROUGH THE REST OF THE WORK WEEK
BEFORE BECOMING NORMAL AND ABOVE FOR NEXT WEEKEND...WHILE LOWS WILL
BE GENERALLY AROUND NORMAL. CURRENT SATELLITE SHOWS THE PACIFIC
MOISTURE EXPRESS AFFECTING THE REGION...WHICH WILL BE THE CASE FOR
MOST OF THE REST OF THE WORK WEEK BEFORE DRYING OUT FOR FRIDAY INTO
THIS WEEKEND.
STARTING TUESDAY PACIFIC MOISTURE WILL BE CONTINUING OUR CHANCES OF
RAIN AS AS SERIES OF WEAK DISTURBANCES CROSSES THE REGION AHEAD OF
AN APPROACHING SOUTHERN STREAM SHORT WAVE AND ASSOCIATED CLOSED LOW
OVER THE SOUTHWEST CONUS. THERE WILL BE ENOUGH ELEVATED AND SOME
SURFACE INSTABILITY FOR PERIODS OF ISOLATED THUNDERSTORMS WITH THE
SHOWERS DURING MOST OF THE WORK WEEK. AS WE GO INTO THURSDAY THE
SHORT WAVE WILL HAVE OPENED UP AND WILL MAKE ITS WAY INTO THE REGION
WITH A SURFACE WAVE REFLECTION TO THE SOUTH. THE GFS...FORMER
NOGAPS(NAVGEM) AND ENSEMBLES WERE IN GENERAL AGREEMENT WITH THE
FASTER MOVEMENT OF THE SHORTWAVE...WHILE THE CANADIAN AND EURO WAS A
LITTLE SLOWER. OPTED TO GO WITH THE FASTER SOLUTION. THE SHORTWAVE
WILL EXIT THE REGION ON FRIDAY AS THE LAST OF THE RAIN EXITS LATE
THURSDAY NIGHT. DRY WEATHER WILL COME BACK TO THE REGION AS UPPER
RIDGING BUILDS ACROSS THE REGION FROM THE PLAINS. THIS WILL PROVIDE
A WARMING TREND WITH HIGHS IN THE 70S FOR THIS WEEKEND. LOWS DURING
THE WEEK WILL BE IN THE 40S AND 50S.
FOR POPS AND TEMPS WENT WITH A BLEND OF ENSEMBLES...HPC
GUIDANCE...MEX AND GMOS GUIDANCE./17/
&&
.AVIATION...RADARS SHOWED SCATTERED TSTMS ALONG HWY 82 WITH
ADDITIONAL STORMS TO THE NW THAT WILL MOVE ACROSS THE HWY 82
CORRIDOR LATER THIS MORNING. VFR CONDITIONS WERE BEING OBSERVED AT
09Z ELSEWHERE. AREAS OF IFR/MVFR CIGS AND VSBYS ARE STILL EXPECTED
TO DEVELOP CNTRL AND SOUTH BY 11Z. THE FOG WILL CLEAR MOST LOCATIONS
BY 13Z BUT MVFR CIGS WILL CONTINUE AT MANY LOCATIONS INTO THE
AFTERNOON. TSTM COVERAGE WILL INCREASE SOUTHWARD THIS MORNING AND
CONTINUE THROUGH THE DAY. A FEW SEVERE STORMS WILL BE POSSIBLE
DURING THE AFTERNOON AND EARLY EVENING ESPECIALLY ACROSS THE SOUTH.
/22/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 74 54 77 52 / 83 64 12 5
MERIDIAN 74 55 77 46 / 82 75 9 5
VICKSBURG 73 54 77 53 / 83 52 13 5
HATTIESBURG 78 60 79 54 / 71 66 21 8
NATCHEZ 75 55 77 54 / 74 58 20 5
GREENVILLE 71 53 76 48 / 90 28 5 5
GREENWOOD 71 50 77 47 / 90 33 5 5
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
22/17/22
Hazardous weather outlook, Mar 31, 3:51 AM CST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
451 AM CDT SUN MAR 31 2013
LAZ015-016-023>026-MSZ043-047>066-072>074-011000-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
451 AM CDT SUN MAR 31 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI AND NORTHEAST LOUISIANA.
.DAY ONE...TODAY AND TONIGHT
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL AND
WIND GUSTS TO 60 MPH WILL BE POSSIBLE THIS AFTERNOON AND EVENING. AN
UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA DURING THE HEAT OF
THE DAY AND COMBINE WITH OUR MOIST UNSTABLE AIRMASS TO PRODUCE THE
THUNDERSTORMS THAT MAY BECOME SEVERE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING.
ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-011000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-
451 AM CDT SUN MAR 31 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI...
EAST CENTRAL LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
STRONG STORMS CAPABLE OF PRODUCING NICKEL SIZED HAIL AND BRIEF GUSTY
WINDS TO 45 MPH ARE POSSIBLE THIS MORNING AND AFTERNOON. AN
UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA AND COMBINE WITH
OUR MOIST UNSTABLE AIRMASS TO PRODUCE THE THUNDERSTORMS THAT MAY
BE STRONG AT TIMES.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.
22
In the hours before
Special weather statement, Mar 31, 3:15 AM CST, 1 hour 55 minutes before
MSZ019-025>027-310945-
SUNFLOWER MS-LEFLORE MS-GRENADA MS-CARROLL MS-
415 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
415 AM CDT SUN MAR 31 2013
...STRONG STORMS AFFECTING THE NORTHWEST DELTA REGION...
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL EXTENDED FROM LOCATED 3 MILES SOUTHWEST OF BLAINE TO GREENWOOD AT
413 AM CDT...MOVING EAST AT 50 MPH.
PEOPLE IN NORTHWESTERN CARROLL...EXTREME SOUTHWESTERN GRENADA...
CENTRAL LEFLORE AND CENTRAL SUNFLOWER COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3369 9000 3334 9011 3352 9069 3370 9063
TIME...MOT...LOC 0913Z 281DEG 44KT 3358 9053
MRM
Special weather statement, Mar 31, 3:49 AM CST, 1 hour 21 minutes before
MSZ025-027-028-311020-
MONTGOMERY MS-LEFLORE MS-CARROLL MS-
449 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
449 AM CDT SUN MAR 31 2013
...STRONG THUNDERSTORMS AFFECT MONTGOMERY...LEFLORE AND CARROLL
COUNTIES...
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND LOCALLY HEAVY RAINFALL WAS LOCATED FROM GREENWOOD TO VAIDEN
AT 448 AM CDT...MOVING SOUTHEAST AT 35 MPH.
PEOPLE IN CARROLL...EAST CENTRAL LEFLORE AND CENTRAL MONTGOMERY
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3348 8956 3324 8976 3348 9032 3363 9022
TIME...MOT...LOC 0948Z 297DEG 32KT 3351 9016
MRM
Special weather statement, Mar 31, 4:28 AM CST, 42 minutes before
MSZ018-019-025-311055-
SUNFLOWER MS-LEFLORE MS-BOLIVAR MS-
528 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
528 AM CDT SUN MAR 31 2013
...STRONG THUNDERSTORMS AFFECTING SUNFLOWER...LEFLORE AND BOLIVAR
COUNTIES...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING DIME TO NICKEL SIZED
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM PARCHMAN TO SCOTT AT 527
AM CDT...MOVING EAST AT 40 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN SOUTHERN BOLIVAR...NORTHWESTERN LEFLORE AND NORTHERN
SUNFLOWER COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3382 9044 3382 9020 3380 9018 3379 9017
3375 9023 3374 9031 3370 9030 3356 9050
3354 9125 3396 9046 3396 9044
TIME...MOT...LOC 1027Z 262DEG 36KT 3392 9048 3359 9109
MRMSpecial weather statement, Mar 31, 4:31 AM CST, 39 minutes before
MSZ027-028-032-036-037-311100-
ATTALA MS-MONTGOMERY MS-HOLMES MS-CHOCTAW MS-CARROLL MS-
531 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
531 AM CDT SUN MAR 31 2013
...STRONG THUNDERSTORMS AFFECTING NORTH CENTRAL MISSISSIPPI...
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL WAS LOCATED FROM 4 MILES SOUTH OF VAIDEN TO ETHEL AT 530 AM
CDT...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN SOUTHEASTERN CARROLL...WEST CENTRAL CHOCTAW...EAST CENTRAL
HOLMES...SOUTHEASTERN MONTGOMERY AND NORTHERN ATTALA COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3333 8925 3299 8938 3318 8986 3337 8977
TIME...MOT...LOC 1030Z 288DEG 24KT 3327 8975
MRM
Special weather statement, Mar 31, 4:54 AM CST, 16 minutes before
MSZ018-019-025-034-311125-
WASHINGTON MS-SUNFLOWER MS-LEFLORE MS-BOLIVAR MS-
554 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
554 AM CDT SUN MAR 31 2013
...STRONG THUNDERSTORMS CONTINUES TO AFFECT PORTIONS OF THE
NORTHWEST DELTA REGION...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS AND PEA TO DIME SIZED HAIL WAS LOCATED FROM SUNNYSIDE TO 9
MILES WEST OF HOLLY RIDGE AT 553 AM CDT...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN EXTREME SOUTH CENTRAL BOLIVAR...NORTHERN LEFLORE...SOUTHERN
SUNFLOWER AND NORTH CENTRAL WASHINGTON COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3375 9023 3373 9021 3373 9013 3368 9013
3365 9010 3363 9011 3340 9063 3344 9101
3374 9031 3370 9030 3370 9027
TIME...MOT...LOC 1053Z 277DEG 12KT 3369 9030 3345 9090
MRMSpecial weather statement, Mar 31, 4:59 AM CST, 11 minutes before
MSZ032-037-038-311130-
ATTALA MS-WINSTON MS-CHOCTAW MS-
559 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
559 AM CDT SUN MAR 31 2013
...STRONG THUNDERSTORMS AFFECTING A PORTION OF NORTHEAST
MISSISSIPPI...
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL WAS LOCATED FROM 6 MILES EAST OF HESTERVILLE TO 5 MILES
WEST OF LOUISVILLE AT 558 AM CDT...MOVING EAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORM.
PEOPLE IN SOUTHERN CHOCTAW...WESTERN WINSTON AND NORTHEASTERN ATTALA
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3296 8915 3307 8968 3329 8966 3328 8946
3330 8945 3332 8915
TIME...MOT...LOC 1058Z 276DEG 35KT 3318 8951
MRMThunderstorm Wind, Leflore
- When
- March 31, 5:10 AM CST
- Where
- Leflore County, 2.37 mi SSE of Shellmound
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Utility Company
- Coordinates
- 33.570, -90.250
Power outages were affecting 110 homes.
Thunderstorm Wind, Carroll
- When
- March 31, 5:30 AM CST
- Where
- Carroll County, Carrollton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 33.500, -89.920
Power outages were reported around Carrollton. The Carroll EOC was on generator power.
Thunderstorm Wind, Claiborne
- When
- March 31, 1:00 PM CST
- Where
- Claiborne County, 2.38 mi SSE of Port Gibson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 31.940, -90.980
One tree was blown down along Ross Lane.
Thunderstorm Wind, Rankin
- When
- March 31, 2:17 PM CST
- Where
- Rankin County, 1.5 mi SSW of Brandon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.250, -89.990
Hail, Lamar
- When
- March 31, 3:00 PM CST
- Where
- Lamar County, 0.91 mi SW of Wardwell Station
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 31.320, -89.380
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dense Fog in Virginia, March 31, 20133 deaths · 25 injured · $500,000 · 1 event
- Hail in Texas, March 31, 20131 injured · $6.6 million · 4.25 in hail · 10 events
- Hail and Damaging Winds in Louisiana, March 31, 2013$485,000 · 1 in hail · 25 events
- Hail and Damaging Winds in Texas, March 31, 2013$70,000 · 1.5 in hail · 30 events
- Hail and Damaging Winds in Texas, March 31, 2013$65,000 · 1.75 in hail · 23 events
- Hail in Georgia, March 31, 2013$129,000 · 1.75 in hail · 3 events
- Hail in Texas, March 31, 20132.75 in hail · 33 events
- Damaging Winds in Louisiana, March 31, 2013$35,000 · 50 kt wind · 4 events
- Hail and Damaging Winds in Louisiana, March 31, 2013$22,000 · 1 in hail · 10 events
- Hail and Damaging Winds in Louisiana, March 31, 2013$14,000 · 50 kt wind · 6 events
- Hail and Damaging Winds in Georgia, March 31, 2013$13,000 · 55 kt wind · 5 events
- Hail and Damaging Winds in Texas, March 31, 2013$5,000 · 1.25 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 436283, 436281, 436282, 436285, 436284.